# SDR 2002F01012

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 3,944 hours, 1,453 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 7G1105
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 597. DURING CRUISE RIGHT CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE CTR R FUEL PUMP DISPLAYED. MAINTENANCE REMOVED AND REPLACED RIGHT CENTER BOOST PUMP PRESSURE SWITCH PER MM 28-42-01, OPERATIONAL CHECK OK, NO LEAKS NOTED.
